# SDR SWAA2025091113783

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,266 hours, 34,695 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING F/O ROLL EXPERIENCED RANCID ODOR FOLLOWED BY EXTREMELY HOT AIR COMING THROUGH THE VENTS, COULD BARELY CONTROL TEMP IN CABIN ON LANDING AND TAXI IN WENT TO PACKS HIGH -CONTINE TO DESCRIPTION AND APU BLEED AND KEPT GETTING LEFT PACK TRIP OFF LIGHT.   ACM REMOVED AND PARTIALLY ACM INSTALLED PER AMM 21-51-04; JOB STOPPED BECAUSE BUSHING IS NIS IN LAS. FINISHED INSTALLING LH ACM PER AMM 21-51-04. OPS AND LEACH CHECK GOOD.
